# SDR FDEA201108093159

- Difficulty date: August 9, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457721
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND AND INSIDE FAIRING ATTACHMENT HOLES FORWARD OF RAM AIR INLETS AT APPROX FS 700.  CUT OUT DAMAGED AREAS OF SKIN IAW SRM 53-30-3 FIG 3. FABRICATED REPAIR DOUBLER AND 3EA FILLERS IAW SRM 53-30-2 FIG 2 AND SRM 53-30-3 FIG 3.   INSTALLED FILLERS AND REPAIR DOUBLER IAW SRM 51-30-2 REV 103.
